# SDR P2EA01055

- Difficulty date: May 12, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 356, 354, 2259 - WHILE ON APPROACH INTO MCI FROM BUF, FLAPS WOULD NOT EXTEND BEYOND 25 DEGREES.  MAINTENANCE PERFORMED OPERATIONAL CHECK PER BOEING MM 27-51-01. SYSTEM CHECKED NORMAL ON GROUND.  SUBSEQUENTLY, ON APPROACH TO MDW FROM MCI, FLAPS WOULD NOT EXTEND BEYOND 15 DEGREES.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF TRAILING EDGE FLAPS AND LEADING EDGE FLAPS SYSTEM WITH NO DEFECTS NOTED.  PERFORMED A LUBE 1 ON TRAILING EDGE FLAPS AND PERFORMED OPERATIONAL CHECK PER BOEING MM 27-51-01.  OPS CHECK OK ON GROUND.  WHILE ON APPROACH TO MCI FROM DFW FLAPS WOULD NOT EXTEND BEYOND 12 TO 13 DEGREES.  (M)
